# SDR ZZDA2008062

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST OF EMERGENCY LIGHTS FOR SERVICE CHECK, TC601 STEP 34, REVEALED LIGHT INOPERATIVE AT SEAT 23D.  REPAIRED BROKEN WIRE AT SEAT 23D IAW GMM 12-00-00, SYS CHECKS GOOD.
